# SDR 04FDEA01368

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP O/B HINGE (WING SIDE), SIDE LINK SPOTFACE FOUND CORRODED.  SIDE LINK SPOTFACE CORROSION REMOVED AS PER CMM 57-44-09 PAGES 402 TO 407 FIG 401. ORIGINAL THICKNESS OF LUG: 0.450, MATERIAL REMOVED: 0.002, REMAINING THICKNES OF LUG: 0.448.  REPAIRED AS PER EA 1-5750-76675 - WINGS - OUTBOARD TRAILING EDGE FLAPS OUTBOARD HINGE BRACKET (WING SIDE) ACTUATOR ATTACHMENT LUGS, REPAIR.
